# SDR RAIA00712020

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145
- Aircraft serial: 14500857
- Aircraft time: 8,110 hours, 7,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 98260
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REP FLT NR 8065 - ORD - FORWARD OVERHEAD FLOOD LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERGENCY BATTERY SUPPLY, OPS CHECK GOOD.
